# SDR SWAA2018013019429

- Difficulty date: January 22, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 45,702 hours, 22,043 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A6200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DEFLECTOR RIB TO FIXED TRAILING EDGE PANEL ATTACH BRACKET CRACKED BETWEEN FASTENER HOLES.  R&R BRACKET IAW DWG AND SRM.
